Alert archive / Oklahoma / High Wind Warnings in 2019
High Wind Warning 1, NWS Norman, OK
NWS Norman, OK issued this high wind warning at Feb 22, 2019, 4:17 PM CST for 13 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 23, 2019, 6:00 AM CST. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 22, 2019, 4:17 PM CST (22:17 UTC)
- In effect from
- Feb 23, 2019, 6:00 AM CST
- Expired
- Feb 23, 2019, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 21 counties
Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 32 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 10:35 AM CST | NON-TSTM WND GST 59 | 3 W Goodlett, TX | |
| Feb 23, 3:12 PM CST | NON-TSTM WND GST 60 | Sheppard Afb, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830 WWUS74 KOUN 222217 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 417 PM CST Fri Feb 22 2019 ...Very Strong Winds Expected Most of Saturday... .Strong west to southwest winds will develop late Saturday morning, and then shift from he west and northwest by Saturday afternoon. The strongest winds are expected across southwest Oklahoma and portions of western north Texas, where gusts may exceed 60 mph at times. OKZ021-022-033>038-044-TXZ083>090-230630- /O.UPG.KOUN.HW.A.0001.190223T1200Z-190224T0000Z/ /O.NEW.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/ Beckham-Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche- Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 417 PM CST Fri Feb 22 2019 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... The National Weather Service in Norman has issued a High Wind Warning, which is in effect from 6 AM to 6 PM CST Saturday. The High Wind Watch is no longer in effect. * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...Winds increasing through Saturday morning and peaking early to middle part of afternoon. * IMPACTS...Minor structural damage, downed powerlines, and blowing dust are expected. Driving will become difficult, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ OKZ009-014-016-023-230630- /O.NEW.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/ Ellis-Roger Mills-Custer-Caddo- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, Clinton, Anadarko, and Hinton 417 PM CST Fri Feb 22 2019 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... The National Weather Service in Norman has issued a High Wind Warning, which is in effect from 6 AM to 6 PM CST Saturday. * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING... * IMPACTS...Minor structural damage, downed powerlines, and blowing dust are expected. Driving will become difficult, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051- 230630- /O.NEW.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/ Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine- Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray- Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall- Including the cities of Buffalo, Laverne, Alva, Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, and Kingston 417 PM CST Fri Feb 22 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from 6 AM to 6 PM CST Saturday. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Late Saturday morning through early Saturday evening. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
263 WWUS74 KOUN 230416 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1016 PM CST Fri Feb 22 2019 ...Very Strong Winds Expected Most of Saturday... .Strong west to southwest winds will develop late Saturday morning, and then shift from he west and northwest by Saturday afternoon. The strongest winds are expected across southwest Oklahoma and portions of western north Texas, where gusts may exceed 60 mph at times. OKZ009-014-016-021>023-033>038-044-TXZ083>090-231815- /O.CON.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/ Ellis-Roger Mills-Custer-Beckham-Washita-Caddo-Harmon-Greer-Kiowa- Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-Wichita- Knox-Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1016 PM CST Fri Feb 22 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... * WINDS...West 30 to 40 mph with gusts up to 60 mph. * TIMING...Winds increasing early Saturday morning and peaking during the early afternoon. * IMPACTS...Minor structural damage, downed powerlines, and blowing dust are expected. Driving will become difficult, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051- 231815- /O.CON.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/ Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine- Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray- Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall- Including the cities of Buffalo, Laverne, Alva, Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, and Kingston 1016 PM CST Fri Feb 22 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Late Saturday morning through early Saturday evening. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
899 WWUS74 KOUN 230908 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 308 AM CST Sat Feb 23 2019 ...Very Strong Winds Expected Today... .Strong west to southwest winds will develop during the morning hours today, and then shift from the west and northwest during the afternoon hours. The strongest winds are expected across southwest Oklahoma and portions of western north Texas, where gusts may exceed 60 mph at times. OKZ009-014-016-021>023-033>038-044-TXZ083>090-240000- /O.CON.KOUN.HW.W.0001.190223T1200Z-190224T0000Z/ Ellis-Roger Mills-Custer-Beckham-Washita-Caddo-Harmon-Greer-Kiowa- Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-Wichita- Knox-Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 308 AM CST Sat Feb 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS...West 30 to 40 mph with gusts up to 60 mph. * TIMING...Winds increasing this morning and peaking during the early afternoon. * IMPACTS...Minor structural damage, downed powerlines, and blowing dust are expected. Driving will become difficult, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ OKZ006>008-240000- /O.EXA.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/ Alfalfa-Grant-Kay- Including the cities of Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, and Blackwell 308 AM CST Sat Feb 23 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from 6 AM this morning to 6 PM CST this evening. * WINDS...Southwest 25 to 35 mph with gusts up to 45 mph. * TIMING...Late Saturday morning through early Saturday evening. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004-005-010>013-015-017>020-024>032-039>043-045>047-050-051- 240000- /O.CON.KOUN.WI.Y.0005.190223T1200Z-190224T0000Z/ Harper-Woods-Woodward-Major-Garfield-Noble-Dewey-Blaine- Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray- Pontotoc-Coal-Jefferson-Carter-Johnston-Love-Marshall- Including the cities of Buffalo, Laverne, Alva, Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, and Kingston 308 AM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Late Saturday morning through early Saturday evening. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
744 WWUS74 KOUN 232124 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 324 PM CST Sat Feb 23 2019 ...Strong Winds Will Continue This Afternoon... OKZ009-014-016-240000- /O.CAN.KOUN.HW.W.0001.000000T0000Z-190224T0000Z/ /O.EXA.KOUN.WI.Y.0005.000000T0000Z-190224T0000Z/ Ellis-Roger Mills-Custer- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, and Clinton 324 PM CST Sat Feb 23 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Norman has issued a Wind Advisory, which is in effect until 6 PM CST this evening. The High Wind Warning has been cancelled. * WINDS...Northwest 25 to 40 mph with gusts up to 50 mph. * TIMING...Through 6 PM this afternoon. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ021>023-033>038-044-TXZ083>090-240000- /O.CON.KOUN.HW.W.0001.000000T0000Z-190224T0000Z/ Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche- Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 324 PM CST Sat Feb 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 30 to 40 mph with gusts up to 58 mph. * TIMING...Through 6 PM this afternoon. * IMPACTS...Minor structural damage, downed powerlines, and some blowing dust are expected. Driving will become difficult, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ OKZ004>008-010>013-015-017>020-024>032-039>043-045>047-050-051- 240000- /O.CON.KOUN.WI.Y.0005.000000T0000Z-190224T0000Z/ Harper-Woods-Alfalfa-Grant-Kay-Woodward-Major-Garfield-Noble- Dewey-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-Stephens- Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-Love- Marshall- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, and Kingston 324 PM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...West 25 to 40 mph with gusts up to 50 mph. * TIMING...Through 6 PM this afternoon. * IMPACTS...Minor damage to loose objects and blowing dust. Driving may become difficult on north to south roadways, especially in high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mahale
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Feb 22, 3:44 PM CST, 33 minutes earlier.
Area forecast discussion, Feb 22, 3:44 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
344 PM CST Fri Feb 22 2019
.DISCUSSION...
Showers and isolated thunderstorms are becoming a bit more
numerous now thanks to fairly stout isentropic ascent. Instability
will remain low, however, so do not expect too many
thunderstorms. Elsewhere, drizzle and perhaps fog will be possible
until 09Z when the low level winds begin to veer. Precip chances
will increase over western, northern, and central OK late tonight
into early Saturday morning as the closed low lifts northeastward.
Some snowfall, and blowing snow, can't be ruled out over extreme
NW OK after sunrise Saturday but dendritic layer moisture on the
backside of the low should remain north of OK/KS border so decided
not to issue a WWY. Near this feature's southern flank, a dry
slot and strong westerly winds should shut most of the precip down
over our area. Mixing and a tight pressure gradient will result
in high winds over much of western/sw OK and western N TX
tomorrow, with patchy blowing dust being advected eastward of the
TX high plains. The wind speeds should decrease dramatically after
06Z for most of the area behind the cold front. A much drier and
cooler airmass will accompany it through Sunday.
By Monday, quasizonal upper level flow is expected across much of
the CONUS and temperatures will quickly rebound with southerly
level flow ahead of the next approaching front across KS.
Disagreements arise by Tue regarding the progression of the
aforementioned front. Most solutions suggest very little amplitude
in the synoptic flow through Tue so decided not to go with the
more aggressive solutions like the ECMWF and NAM. However, given
it will initially be a shallow cold pool these shouldn't be
disregarded and decided to cut somewhere in the middle. The cold
front will be reinforced Wed, though, as the flow does appear to
amplify with the second polar vortex moving over the Great Lakes
region. Some rain, and perhaps freezing rain, will be possible
along and behind this front as several minor mid level shortwave
troughs pass over the southern plains. Expect temps to drop down
below average Wed and Thu, if not through Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 45 57 28 52 / 50 30 0 0
Hobart OK 42 57 25 54 / 80 20 0 0
Wichita Falls TX 47 64 30 57 / 60 20 0 0
Gage OK 36 49 21 52 / 90 70 0 0
Ponca City OK 42 56 27 49 / 50 80 0 0
Durant OK 48 63 33 56 / 50 40 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 6 AM to 6 PM CST Saturday for OKZ004-005-
010>013-015-017>020-024>032-039>043-045>047-050-051.
High Wind Warning from 6 AM to 6 PM CST Saturday for OKZ009-014-
016-021>023-033>038-044.
TX...High Wind Warning from 6 AM to 6 PM CST Saturday for TXZ083>090.
&&
99/03Hazardous weather outlook, Feb 22, 4:27 AM CST, 11 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 427 AM CST Fri Feb 22 2019 OKZ004>048-050>052-TXZ083>090-231030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 427 AM CST Fri Feb 22 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Isolated thunderstorms will be possible across southeast Oklahoma this afternoon and across much of Oklahoma and western north Texas tonight. However, instability will be limited and no severe weather is anticipated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorms will be possible Saturday morning across much of the area and a few strong storms, capable of producing strong winds gusts will be possible, however severe storms are not expected. .Fire Weather... Very strong winds and low humidities Saturday will create elevated to near-critical fire weather conditions across western north Texas and parts of southern Oklahoma. .Strong winds... Strong wind will spread over the region on Saturday. While the strongest winds are expected across southwest Oklahoma and western north Texas, where gusts of 50 to 60 mph will be possible, the rest of the region will also see winds strong enough to make driving difficult and displace light weight objects. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 4:17 PM CST | Wind Advisory | OUN | Alfalfa, Blaine, Canadian, Carter, Cleveland, Coal and 30 more | 26 hr |
Nearby
High Wind Warnings in Oklahoma, 2019High Wind Warnings in Texas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.